# SDR DALA2016081706045

- Difficulty date: August 16, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 75,729 hours, 34,285 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS, 4 EA ON 2 LOWER FASTENERS LOCATED ON DOOR STOP FITTING 1 AND 3 OF FRAME 68, RT SIDE IN AFT GALLEY AREA.  PERMANENT REPAIR ON 2 LOWER FASTENERS LOCATED ON DOOR STOP FITTING AND 3 OF FRAME 68.  RT SIDE IN AFT GALLEY AREA IAW PRI 547942-14, REV 0 AND REV 1, ER/A 547942-14AD REV ORIGINAL.
